# SDR ARWA20041001

- Difficulty date: October 7, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- Aircraft time: 66,241 hours, 19,529 cycles
- Engine: Pwa JT3D7
- Engine time: 52,008 hours, 19,118 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Part time: 52,008 hours, 19,118 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HUMMING NOISE CHANGING IN PITCH DIRECTLY PROPORTIONAL TO VIBRATION IN THROTTLE, ALL OTHER PARAMETERS NORMAL, POWER RETARDED TO IDLE, HUMMING & VIBRATION STOPPED.  REMOVED AND REPLACED NR 2 ENGINE PER JOB CARD DC8-UM-003.  OPERATIONAL CHECK ON ENGINE RUN NORMAL.
